PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 2 | 129-138
Tytuł artykułu

Properties of some integrals related to partial differential equations of order higher than two

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct fundamental solutions of some partial differential equations of order higher than two and examine properties of these solutions and of some related integrals. The results will be used in our next paper concerning boundary-value problems for these equations.
Rocznik
Tom
65
Numer
2
Strony
129-138
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-01-06
poprawiono
1996-06-15
Twórcy
  • Institute of Mathematics, Warsaw University, Białystok Branch, Akademicka 2 15-267 Białystok, Poland
Bibliografia
  • [1] E. A. Baderko, On solvability of boundary-value problems for parabolic equations of higher order in domains with curvilinear boundaries, Differentsial'nye Uravneniya 12 (1976), 1782-1792 (in Russian).
  • [2] T. D. Dzhuraev, The boundary-value problems for equations of mixed and mixed-composite types, FAN, Tashkent, 1979 (in Russian).
  • [3] I. S. Gradshteĭn and E. M. Ryzhik, Tables of Integrals, Sums, Series and Products, Nauka, Moscow, 1962 (in Russian).
  • [4] W. Pogorzelski, Integral Equations and their Applications, Vol. 2, PWN, Warszawa, 1958 (in Polish).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z2p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.